# SDR SWIA200922467

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 17,728 hours, 15,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN AT GATE.  (FLT 6251)  ADJUSTED MAIN CABIN DOOR OVER CENTER CAM LOCK.
